# SDR C2XA01BT069

- Difficulty date: April 27, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- Aircraft time: 23,908 hours, 26,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP1670
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV---CO2930, DURING 2A INSPECTION MAINTENANCE FOUND EMERGENCY LIGHT ON FLOOR INOPERATIVE AT SEAT 6B.  REMOVED AND REPLACED EMERGENCY LIGHT BULB AT FLOOR LIGHT (6B).  OPS CHECKED GOOD IAW ATR42 STANDARD PRACTICES.
